# SDR FDEA201402010232

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FX143N55207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 660, STRINGER 17R INBD CHORD CORRODED.  REMOVED DAMAGE & CHECKED LIMITS, ORIGINAL MATERIAL .070, LOSS OF MATERIAL .020, REMAINING MATERIAL IS .050.  FOUND TO BE OUT OF LIMITS IAW-53-30-13 FIG 101 DETAIL VIII.  R & R CREASE BEAM CHORD RT SIDE STATION 450 TO 665, RBL 64, IAW DWG 143N5520 & SRM-51-40-02.
